A class of hybrid integral transformations (Fourier–Bessel–Fourier– …–Bessel–Fourier) on a polar axis with $2n$ conjugate points
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1992), pp. 36-45
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_7_a5,
author = {M. P. Lenyuk and N. P. Oleinik},
title = {A~class of hybrid integral transformations {(Fourier{\textendash}Bessel{\textendash}Fourier{\textendash}} {{\textellipsis}{\textendash}Bessel{\textendash}Fourier)} on a~polar axis with $2n$ conjugate points},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {36--45},
year = {1992},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_7_a5/}
}
TY - JOUR AU - M. P. Lenyuk AU - N. P. Oleinik TI - A class of hybrid integral transformations (Fourier–Bessel–Fourier– …–Bessel–Fourier) on a polar axis with $2n$ conjugate points JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1992 SP - 36 EP - 45 IS - 7 UR - http://geodesic.mathdoc.fr/item/IVM_1992_7_a5/ LA - ru ID - IVM_1992_7_a5 ER -
%0 Journal Article %A M. P. Lenyuk %A N. P. Oleinik %T A class of hybrid integral transformations (Fourier–Bessel–Fourier– …–Bessel–Fourier) on a polar axis with $2n$ conjugate points %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1992 %P 36-45 %N 7 %U http://geodesic.mathdoc.fr/item/IVM_1992_7_a5/ %G ru %F IVM_1992_7_a5
M. P. Lenyuk; N. P. Oleinik. A class of hybrid integral transformations (Fourier–Bessel–Fourier– …–Bessel–Fourier) on a polar axis with $2n$ conjugate points. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1992), pp. 36-45. http://geodesic.mathdoc.fr/item/IVM_1992_7_a5/